The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tohoku Mathematical Journal. Second Series
( Vol. 42 NO.2 / (1990))
Galois Extensions of Algebraic Function Fields
Hisashi Kojima,
Pages. 149-161
Abstract
Contents Introduction 1. Galois extensions of algebraic function fields of one variable 2. Calculation of the number of Galois extensions 3. Isomorphism classes of Galois-extensions of algebraic function fields
Key words
Mathmatical Subject Classification